MAUDE Adverse Event Report: ENCORE MEDICAL L.P. X-ALT HIGHLY CROSS HIP; LINER 10 DEG. HOODED NEU, MP7, HXE-PLUS, 36MM

ENCORE MEDICAL L.P. X-ALT HIGHLY CROSS HIP; LINER 10 DEG. HOODED NEU, MP7, HXE-PLUS, 36MM
Model Number 932-36-752
Health Effect - Clinical Code Pain (1994)
Date of Event 06/28/2019
Type of Reportable Event Serious Injury
Event or Problem Description
Revision surgery - revised the total hip for instability and pain.
 
Additional Manufacturer Narrative
The reason for this revision surgery was reported as instability and pain.The previous surgery and the revision detailed in this investigation occurred over 4 years and 8 months apart.The healthcare professional indicated there was no delay in surgery and another suitable device was available for use.The revision surgery was completed as intended.The device was disposed of at the hospital and not made available to djo surgical for examination.A review of the implant device history records (dhr) show that the reported component used in the previous surgery met design and manufacturing requirements.There were no non-conforming material reports (ncmr) associated with the product that may have contributed to the event.The device and its applicable concomitant device were within its respective expiration date at the time of use during the previous surgery.Customer complaint history of the reported devices showed no present trends or on-going issues that are in need of review.The root cause of this complaint was a revision surgery due to instability and pain.There were no findings during this investigation that indicate that the reported device was the source or had a direct connection with the patient's event.There are multiple factors that may contribute to the event that are outside the control of djo surgical such as poor bone density, inadequate soft tissue support, excessive scar tissue, patient bone deterioration, patient activities or trauma.No additional information was submitted with the complaint regarding pre-existing conditions of the patient or any patient activities that may have contributed to the event and hence a definitive root cause cannot be determined.There are no indications of a product or process issue affecting implant safety or effectiveness.

Brand Name
X-ALT HIGHLY CROSS HIP
Common Device Name
LINER 10 DEG. HOODED NEU, MP7, HXE-PLUS, 36MM
Manufacturer (Section D)
ENCORE MEDICAL L.P.
9800 metric blvd
austin, tx 78758-5445 TX 78758 5445
MDR Report Key8833660
Report Number1644408-2019-00721
Device Sequence Number2534617
Product Code OQG
UDI-Device Identifier00888912100168
UDI-Public(01)00888912100168
Combination Product (Y/N)N
Initial Reporter StateAL
Initial Reporter CountryUS
PMA/510(K) Number
K130365
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2014
Device Explanted Year2019
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 08/19/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date05/31/2019
Device Model Number932-36-752
Device Catalogue Number932-36-752
Device Lot Number813N1009
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 06/28/2019
Supplement Date Received by Manufacturer07/25/2019
Initial Report FDA Received Date07/26/2019
Supplement Report FDA Received Date08/23/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
400-03-361. LOT 864B1092; 430-98-052. LOT 587G1068
Outcome Attributed to Adverse Event Required Intervention;
Patient Age18 YR